# SDR SCNA20201201383

- Difficulty date: November 17, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION ON NUT PLATE STRIP ON BOTTOM OF FLOOR SILL STRAP INBOARD OF FWD SHIELD STA 787-787+6, RBL 20, WL 156.  CORROSION ON STA 787-787+6 RBL 20 NUTPLATE STRIP FOUND TO BE OUT OF LIMITS, DUE TO NO ALLOWABLE DAMAGE IN THE SRM.  REMOVED AND REPLACED P/O 807470, IAW SRM 51-40-02-0G-0 BOEING DWG 146A8340 REV C.
